MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 118" (300 CM) APPX 9.3 ML, TRANSFER SET W/ANTI-SIPHON VALVE, 3-WAY STOPCOCK, 2 M; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 118" (300 CM) APPX 9.3 ML, TRANSFER SET W/ANTI-SIPHON VALVE, 3-WAY STOPCOCK, 2 M; STOPCOCK, I.V. SET
Catalog Number B33381
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the device was requested to be returned for evaluation, it has not been received.Without the returned device, a probable cause is unable to be determined.
 
Event or Problem Description
It was reported that a 118" (300 cm) appx 9.3 ml, transfer set w/anti-siphon valve, 3-way stopcock, 2 microclave®, 0.2 micron filter, luer lock generated a leaking filter.Registered nurse (rn) and nurse practitioner (np) stated this was the third one leaking for this patient.The medication leaking was tpn.There was patient involvement however, no harm was reported.

Brand Name
118" (300 CM) APPX 9.3 ML, TRANSFER SET W/ANTI-SIPHON VALVE, 3-WAY STOPCOCK, 2 M
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17699104
Report Number9617594-2023-00655
Device Sequence Number15331050
Product Code FMG
UDI-Device Identifier00887709008069
UDI-Public(01)00887709008069(17)280601(10)13683717
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33381
Device Lot Number13683717
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2023
Initial Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TPN, UNK MFR.
Patient SexUnknown